# SDR FDEA201603050851

- Difficulty date: March 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 69,653 hours, 22,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START & ADVANCING THROTTLES FOR INITIAL TAXI, WE EXPERIENCED A VERY STRONG FUEL ODOR.  ACCOMPLISHED STEP 5 OF TSI  PACK BURN OUT REF AMM 21-53-00-7.  RAN ENGINES REF JRH AND TAXIED A/C FOR HIGH POWER RUN WITH ALL BLEEDS AND PACKS ON.  NO FUEL SMELL WAS NOTED.  DURING HIGH POWER RUN, PRESSURIZED A/C TO 4 PSI DP AND ALSO NO FUEL SMELL NOTED A/C OK FOR SERVICE.
